# SDR GLBA2003029

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 20,569 hours, 24,697 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Failed
- Location: Nr 1 Altimeter
- Stage of operation: CL
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NR 1 ALTIMETER FLAGGED.  PERFORMED PITOT-STATIC CHECK OF SYSTEM, OPS CHECK GOOD.
